# SDR ASAA2017090421779

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 21,824 hours, 6,295 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE LEFT PACK LIGHT ILLUMINATED WITH A MASTER CAUTION.  ACCOMPLISHED QRH PROCEDURES AND THE LEFT PACK LIGHT EXTINGUISHED WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED.  PERFORMED A FAULT ISOLATION IAW FIM 21-62 TASK 848,  AND 21-62 TASK 801, NO DEFECTS NOTED.
